# SDR DXTA2025101505291

- Difficulty date: October 12, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N242QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6153
- Aircraft time: 4,016 hours, 2,177 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Shutoff Valve
- Part number: AV16B21773
- Part serial: AA710345
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ON POSTFLIGHT, THERE IS A STRONG JET-A ODOR IN THE AFT E/E BAY. NO VISIBLE LEAKS. CREW THAT STARTED THE DAY WITH THIS ACFT SAID IT WAS NOT THERE IN THE MORNING PRIOR TO APU OR ENGINES RUNNING.  FOUND APU FUEL SUPPLY LINE TO BE LEAKING. R & R FUEL SUPPLY LINE AND UNION FITTING O-RING WITH NEW UNITS IAW AMM 49-31-22. OPS/LEAK CHECK ARE GOOD CURRENTLY. FOUND TAIL TANK REFUEL SHUTOFF VALVE AFT FUEL SHROUD DRAIN BE WET WITH FUEL.  R & R TAIL TANK REFUEL SHUTOFF VALVE WITH INSPECTED UNIT IAW AMM 28-25-22. OPS & LEAK CHKD GOOD CURRENTLY. FOUND CRACK ON AFT REFUEL/DEFUEL SOV FITTING. REMOVED AND REPLACED AFT REFUEL/DEFUEL SOV FITTING IAW 28-25-22. OPS/LEAK CHECK IS GOOD. NO OTHER FUEL LEAKS DETECTED.
